# SDR DHL2003367002

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT. SMOKE LIGHT AND SMOKE LIGHT ON MWP ILLUMINATED. EMERGENCY CHECKLIST COMPLETED. RETURNED TO GSO.    REMOVED AND REPLACED BATT. SMOKE DETECTOR, IAW A300 M/M 26-11-11. REMOVED AND REPLACED ELECTRIC SMOKE DETECTOR BOX IAW A300 M/M 26-11-11 & SMOKE DETECTOR SYSTEM OPS CHECKED GOOD IAW A300 M/M 26-11-00.
